# SDR AALA202410259255

- Difficulty date: October 23, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 68,806 hours, 34,647 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REPLACED R1 DOOR AFT GIRT BAR FITTING. REF AMM 52-11-31-400-003-A. ADJUSTED PER AMM 52-11-00-820-001-A. DESCREPANCY IS AS FOLLOWS.  R1 DOOR AFT GIRT BAR LATCH FITTING SPRING WORN OUT.REPLACED R1 DOOR AFT GIRT BAR FITTING. REF AMM 52-11-31-400-003-A.
